# SDR SWIA20230000130

- Difficulty date: January 30, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N827SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15451
- Aircraft time: 7,865 hours, 6,551 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SLAT TRACK 3-1 HAS WEAR MARKS ON BOTTOM SURFACE, EITHER SIDE OF SECTOR GEAR, MARKED.     (C-CHECK RO 2/23/2023)    REMOVED DAMAGE ON RH SLAT TRACK 3-1 REF CRJ900 SRM 51-12-00-001-001-A01. FOUND TO BE OUT OF LIMITS. RECEIVED AND COMPLIED WITH ALL STEPS OF REO 690-57-42-958 REV--, DATED 2023-02-06. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS.
